# SDR DALA2015111306936

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALLIZED ON RUDDER FAIRING NR 6508A.  RUDDER FAIRING NR 6508A WAS REPAIRED IAW SRM 51-70-1A, PAR 23 AND CARD 2000-8149-01.
